×

zbMATH — the first resource for mathematics

Found 33 Documents (Results 1–33)

100
MathJax
Giné, Evarist (ed.) et al., High dimensional probability. Proceedings of the fourth international conference. Many papers based on the presentations at the conference, Santa Fe, NM, USA, June 20–24, 2005. Beachwood, OH: IMS, Institute of Mathematical Statistics (ISBN 978-0-940600-67-6/pbk). Institute of Mathematical Statistics Lecture Notes - Monograph Series 51, 18-32 (2006).
PDF BibTeX XML Cite
Full Text: DOI arXiv
Mecklenbräuker, W. (ed.) et al., The Wigner distribution. Theory and applications in signal processing. Amsterdam: Elsevier Science. 211-267 (1997).
MSC:  94A12 94A13 60G35
PDF BibTeX XML Cite
Ukr. Math. J. 46, No. 11, 1600-1619 (1994); translation from Ukr. Mat. Zh. 46, No. 11, 1449-1466 (1994).
MSC:  60F17 60H10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification